# SDR SWIA200819940

- Difficulty date: August 5, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 33,843 hours, 48,819 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RIGHT MAIN GEAR WOULD NOT RETRACT.  CYCLED SYSTEM AND GEAR RETRACTED NORMALLY.  FLIGHT 5719.  REPLACED GEAR SELECTOR LEVER ASSEMBLY IAW MM 32-31-02.  GEAR SWINGS CHECKS GOOD IAW MM 32-30-00.  P/N OFF  120-38594-001, S/N OFF 120-241.
